# SDR RAIA201507180002

- Difficulty date: July 18, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N853HK
- Make and model: Emb EMB-145XR
- Aircraft serial: 145407
- Aircraft time: 26,921 hours, 24,350 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Worn
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR GROUND EICAS MESSAGE DURING CLIMB,  ACFT RETURNED TO DEPARTURE.  MAINTENANCE REPLACED RT AIR GROUND C-HARNESS, OPCS CHECK GOOD.
